Click & Collect now available!
Get these benefits from your second order onwards:
Please note images are for illustration purposes and may differ from the product(s) you receive
Lemsip Max All In One Cold & Flu Capsules contains a powerful combination of active ingredients including paracetamol, phenylephrine and guaifenesin , to help provide relief from your blocked nose, headache, sore throat, cough, fever, and general aches and pains.
Approved by Claire Makey - Pharmacist on the 29/04/2021. For more information, view our medical team
Do not take this medicine if: You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients listed in section 6. You have a serious heart condition, or an overactive thyroid. You have a high blood pressure (hypertension). You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually to treat depression. You have an enlarged prostate You are taking other decongestant medications.
Warnings and precautions Talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules if: You suffer from liver or kidney problems or heart disease. You suffer from Raynauds syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus. You have non-cirrhotic (liver disease that is not associated with changes to the structure of the liver) liver disease. You have glaucoma. You are suffering from porphyria (a rare blood disease). This medicine contains less than 1 mmol sodium (23mg) per capsule, that is to say essentially sodium free. Other Medicines and Lemsip Max All in One Cold & Flu Capsules: Do not take with any other paracetamol containing products. Do not take with any other product used for relief of cold, flu or congestion. If you are taking any of the following medicines, talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules : Beta blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynauds syndrome). Tricyclic anti-depressants (a specific class of drugs used to treat depression); other decongestants, or barbiturates (used to treat sleep problems or epilepsy). You are taking other medicines some drugs may affect the way paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting metoclopramide and domperidone). Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycoside). The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Taking this medicine with food and drink: Do not take with large quantities of alcohol.
Pregnancy and breast-feeding: This product should not be used in women with a history of pre-eclampsia. If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine
Like all medicines this product can cause side effects, although not everybody gets them. Allergic reactions such as skin rashes Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), leucopoenia, pancytopenia(reduction in white and red blood cells), neutropenia and agranulocytosis (reduction in white blood cells which make infection more likely). Very rare cases of serious skin reactions have been reported. Nausea and Vomiting. Abdominal discomfort Difficulty in passing urine (especially in males).
Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at : www.mhra.gov.uk/yellowcard or search for MHRAYellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine
The capsule should be swallowed whole with water. Do not chew. It is important to drink plenty of liquid when suffering from colds and flu.
Adults, the elderly and children 16 years and over: Take two capsules every 4-6 hours as required. Do not take more than 8 capsules (4 doses) in 24 hours.
Do not give to children under 16 years of age. If symptoms persist for more than three days, or worsen, consult your doctor.
If you take more of this medicine than you should: Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain or high blood pressure with headache if you take too much of this medicine
If you forget to take this medicine: This product should only be used when necessary. Do not take a double dosage to make up for a forgotten dose. If you have any further questions on the use of this product, ask your doctor or pharmacist
The active ingredients per capsule are: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.
The other ingredients are: maize, starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), yellow and red oxide (E172), brilliant blue FD&C blue I (E133) and shellac (E904).
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Buttercup Original Cough Syrup is a natural, non-drowsy cough syrup that provides soothing relief for coughs, colds and sore throats. It is suitable for adults and children over the age of 12.
Unblock even the stuffiest nose with Olbas Oil! This unique blend if pure plant oils provides relief from a blocked nose during the day and night. What' more, it can be used to relieve muscle pain and stiffness.
Ultra Chloraseptic Anaesthetic Throat Spray Menthol contains benzocaine to effectively and quickly numb the throat.
Deep Heat Maximum Strength offers powerful and targeted pain relief for relieving rheumatic pain, back pain, sciatica, and fibrositis with the relaxing benefits of heat therapy.
Ensure your child gets essential nutrients and vitamins every day with Haliborange Baby & Toddler Multivitamin Liquid. This delicious orange flavour liquid contains Vitamin A, B5, C, & D.
Soothe and shrink internal and external haemorrhoids (piles) with Germoloids Cream. This triple action, water based cream provides local anaesthetic pain relief, soothes itching, and shrinks piles. Suitable for vegetarians. Can be used during pregnancy & breast-feeding*
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.